H-E-B Nighttime Sleep Aid Diphenhydramine Hci, 25mg Not For Treating Cold Or Flu

H-E-B Nighttime Sleep Aid Diphenhydramine Hci, 25mg Not For Treating Cold Or Flu

H-e-b

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Other Information: Store at 68-77 F (20-25 C). Avoid excessive heat above 104 F (40 C) and high humidity. Protect from light. Misc: Diphenhydramine HCl 25 mg. Compare to the active ingredient in ZzzQuil (This product is not manufactured or distributed by The Procter & Gamble Company. Vicks
...more >>

Always refer to the actual package for the most accurate information